Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FinlandNights

Recently started - Anything sound familiar?

Hi everyone

I've been reading these forums for a while now and thought I'd finally post on here. Good to have a place to go to converse freely about such a sensitive part of life (that I simply can't talk to people about)...

Well, I'm 22, a guy, and have had off and on moderate acne since about 15; I was on antibiotics off and on but haven't been on any for a couple of years now. Between January this year until now, my acne seemed to become worse. Over this time, it even started to become slightly painful to simply wash my face.

I don't get any on my forehead and never have (touchwood). It's always been jawline, just below the jawline, lower cheeks and the odd one or two near the mouth. Generally, they're small cysts, rather than lots of smaller pimples. Over the last 6 months, as I say, it's become nasty, and more were popping up.

So I went to a dermatologist, and he's put me on 40mg/day; 20mg morning 20mg at night.

It's day 14 now. So this is what the go is. And I'd love to hear if this sounds familiar, what to expect, if it's on the right track etc.

The first week, was hot face, dry lips and tired eyes. Between day 10-ish until now, I'm getting VERY nasty cysts (much larger than normal) in the places where I usually get them. I tend to know where they pop up as they repeat the same places on my face. But over the last few days, they've ALL come up. Big too. I've also got some pimple breakouts on my cheekbones.

Does this sound like the initial breakout and is it probably on the right track?

Sorry for such a long first post. Can't really condense such a topic that really shouldn't even have to exist for anybody.

I'm hoping to hear from you guys.

Also, I shave every few days; I purchased a gentle electric shaver. I've always had this 'thing' about shaving, that it seems to make the acne flare up? It's always caused me discomfort to shave my face with these cysts around. Any tips there? Does it impact the progress of accutane? I mean, aren't these horrible growths all to do with wayward hairs anyway?

Okay, that's enough! Have a great day guys.

Edited by FinlandNights

Share this post


Link to post
Share on other sites

Yup, sound's like you've got IB going on. I had a minor IB when I started accutane. Just keep on going and it will slowly subside once all the inner pimples come up.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×